RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 3, Pages 534–537 (Mi dan40630)  

MATHEMATICS

On a linear differential game of convergence of several controlled objects

S. I. Tarlinskii

Ural Polytechnic Institute

Full text: PDF file (445 kB)

Bibliographic databases:
Presented: Н. Н. Красовский
Received: 02.02.1976

Citation: S. I. Tarlinskii, “On a linear differential game of convergence of several controlled objects”, Dokl. Akad. Nauk SSSR, 230:3 (1976), 534–537

Citation in format AMSBIB
\Bibitem{Tar76}
\by S.~I.~Tarlinskii
\paper On a linear differential game of convergence of several controlled objects
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 3
\pages 534--537
\mathnet{http://mi.mathnet.ru/dan40630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0434481}
\zmath{https://zbmath.org/?q=an:0364.90139}


Linking options:
  • http://mi.mathnet.ru/eng/dan40630
  • http://mi.mathnet.ru/eng/dan/v230/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020